MathSciNet Relay Station
MathSciNet bibliographic data
MR777468 35R35 (49A29 76D10)
Gustafsson, Björn Applications of variational inequalities to a moving boundary problem for Hele-Shaw flows. SIAM J. Math. Anal. 16 (1985), no. 2, 279–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement